# SDR USAA20100506SB069

- Difficulty date: May 6, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THE EMERGENCY EXIT LIGHTS FLASH ON AND OFF DURING FLIGHT AT THE FOLLOWING LOCATIONS:  THE ENTIRE AFT GALLEY AND THE LAST ROW OF SEATS ON AIRCRAFT RIGHT.  MAINTENANCE FOUND CONNECTOR LOOSE AT M1197 POWER SUPPLY FOR EMERGENCY EXIT LIGHTS.  TIGHTENED CONNECTOR.  PERFORMED SATISFACTORY CHECK OF EMERGENCY LIGHT SYSTEM PER MM 33-51-02.
